*
TOP Page > Web News > The 2011 JMSJ Outstanding Paper Prize

The 2011 JMSJ Outstanding Paper Prize

The Mathematical Society of Japan has awarded, since 2010, the JMSJ Outstanding Paper Prize each year, to the authors of most outstanding articles published in JMSJ (the Journal of the mathematical Society of Japan) in the preceding year. The prize committee is comprised of the editorial board members of JMSJ.

2011 Prize winners:

Michi-aki, INABA (Department of Mathematics, Kyoto University)
Moduli of stable objects in a triangulated category, Vol. 62, No. 2 (2010) pp. 395 - 429

Japanese